Improved lower bound of spatial analyticity radius for solutions to nonlinear wave equation

Document Type : Research Article

Authors

Department of Mathematics, Mekdela Amba University, Gimba, South Wollo Zone, Ethiopia

Abstract

In this paper, the  rate of decay for the radius of spatial analyticity for solutions of the nonlinear wave equation  
    \[\partial_t^2 u -\Delta u + |u|^{p-1}u=0, \] on $\mathbb{R}^d\times\mathbb{R}$ is studied.  In particular, for  class of analytic initial data with a uniform radius of analyticity $\sigma_0$, we obtain an asymptotic lower bound $\sigma(t)\ge a_0|t|^{-\frac23}$ when $d=1$ and $\sigma(t)\ge a_0|t|^{-\frac32}$ when $d=2$  on the uniform radius of analyticity $\sigma(t)$  of solution $u(\cdot,t)$ as $|t|\rightarrow +\infty$ . This is an improvement of the work [D.~O.~da~Silva,  A.~J.~Castro, Global well-posedness for the nonlinear wave equation in analytic Gevrey spaces, J. Differential Equations  275(2021)~234--249], where the authors obtained a decay rate of order $\sigma(t)\geq a_0(1+|t|)^{-(\frac{p+1}{2})}$ when $d=1$ and $\sigma(t)\geq a_0(1+|t|)^{-(\frac{p+1-\epsilon}{1-\epsilon})}$ when $d=2$ as $|t|\rightarrow +\infty$ for large time $t$, where $\epsilon>0$ is arbitrary.  We used an approximate conservation law in a modified Gevrey space, contraction mapping     principle, interpolation and Sobolev embedding to obtain the results. 

Keywords

Main Subjects


[1] J. Ahn, J. Kim, I. Seo, On the radius of spatial analyticity for defocusing nonlinear Schr¨odinger equations, Discrete Contin. Dyn. Syst. 40 (2020).
[2] B. Belayneh, E. Tegegn, A. Tesfahun, Lower bound on the radius of analyticity of solution for fifth order KdV-BBM equation, Nonlinear Differ. Equ. Appl. 29(6) (2022) 1–12.
[3] D.O. da Silva, A.J. Castro, Global well-posedness for the nonlinear wave equation in analytic Gevrey spaces, J. Differ. Equ. 275 (2021) 234–249.
[4] T.T. Dufera S. Mebrate, A. Tesfahun, On the persistence of spatial analyticity for the beam equation, J. Math. Anal. Appl. 509 (2022) 126001.
[5] R.O. Figueira, A.A. Himonas, Lower bounds on the radius of analyticity for a system of modified kdv equations, J. Math. Anal. Appl. 497 (2021) 124917.
[6] C. Foias, R. Temam, Gevrey class regularity for the solutions of the Navier-Stokes equations, J. Funct. Anal. 87 (1989) 359–369.
[7] T. Getachew, Lower bounds of spatial analyticity radius for Benjamin-Bona-Mahony equation on the circle, J. Math. Model. 13(1) (2024) 201–208.
[8] T. Getachew, New Lower Bound for the Radius of Analyticity for the Modified 2D Zakharov–Kuznetsov Equation, Math. Methods Appl. Sci. 48 (2025) 9576–9584.
[9] T. Getachew New Lower Bounds of Spatial Analyticity Radius for the Kawahara Equation, Int. J. Differ. Equ. 2025 (2025) 2947966.
[10] T. Getachew, On the radius of spatial analyticity for the quintic fourth-order nonlinear Schr¨odinger equation on R2, Internat. J. Math. 36 (2025).
[11] Y. Guo, E.S. Titi, Persistence of analyticity for nonlinear wave equations: an energy-like approach, Bull. Inst. Math. Acad. Sin. (N.S.) 509(2013) 445–479.
[12] T. Kato, K. Masuda, Nonlinear evolution equations and analyticity I, Ann. Inst. H. Poincare Anal. NonLineaire 3 (1986) 455–467.
[13] Y. Katznelson, An introduction to harmonic analysis, Corrected ed., Dover Publications, Inc., New York, 1976.
[14] H. Lindblad, C.D. Sogge, On existence and scattering with minimal regularity for semi-linear wave equations, J. Funct. Anal. 130 (1995) 357–426.
[15] M. Nakamura, T. Ozawa, The Cauchy problem for nonlinear wave equations in the homogeneous Sobolev space, Ann. Henri Poincare, 71 (1999) 199–215.
[16] S. Selberg, Lecture Notes Math 632, PDE Spring Semester 2001 (116)(2001).
[17] S. Selberg, On the radius of spatial analyticity for solutions of the Dirac–Klein–Gordon equations in two space dimensions, Ann. Inst. H. Poincare Anal. NonLineaire 36 (2019) 1311–1330.
[18] S. Selberg, D.O. da Silva, Lower bounds on the radius of spatial analyticity for the KdV equation, Ann. Henripoincare, 18 (2015) 1009–1023.
[19] S. Selberg, A. Tesfahun, On the radius of spatial analyticity for the 1d Dirac-Klein-Gordon equations, J. Differ. Equ. 259 (2015) 4732–4744.
[20] T. Tao, Nonlinear dispersive equations: local and global analysis, CBMS Regional Conference Series in Mathematis 106, AMS, (2006).
[21] A. Tesfahun, Asymptotic lower bound for the radius of spatial analyticity to solutions of KdV equation, Commun. Contemp. Math. 21 (2019) 1850061.
[22] A. Tesfahun, On the radius of spatial analyticity for cubic nonlinear Schrodinger equations, J. Differ. Equ. 263 (2017) 7496–7512.
[23] A. Tesfahun, Remark on the persistence of spatial analyticity for cubic nonlinear Schr¨odinger equation on the circle, Nonlinear Differ. Equ. Appl. 26(12) (2019) 1–13.